MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 2108 SERIES SAGITTAL BLADE (12.5 X 0.64 X 73.8MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 2108 SERIES SAGITTAL BLADE (12.5 X 0.64 X 73.8MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number 2108150000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The quality investigation is complete.
 
Event or Problem Description
Per medwatch report, it was reported that during a procedure, the blade broke at the mount.All the blade pieces were removed from the wound.It was also reported that there were no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.

Brand Name
2108 SERIES SAGITTAL BLADE (12.5 X 0.64 X 73.8MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key15536977
Report Number3015967359-2022-01848
Device Sequence Number6972174
Product Code GFA
UDI-Device Identifier04546540042156
UDI-Public04546540042156
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model Number2108150000
Device Catalogue Number2108150000
Device Lot Number20308027
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2022
Initial Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK_INS, SN UNKNOWN
Patient SexUnknown